Pepcid Side Effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Sep 2006
Total Posts : 1
   Posted 9/6/2006 8:36 PM (GMT -6)   
I have been taking Pepcid 20mg at bedtime for about 8 years.  Lately I have had sore joints and muscles and was wondering if anyone else had any of these symptoms.  My hands, arms and feet are mainly affected.  Feels like to little bones across the top of my feet are about to break and I am losing strenght in my fingers.  I have an appt next month with Rheumatology but the preliminary test are negative. 
I cannot sleep without the drug Pepcid but would love to stop taking it for a few days to see if my symptoms go away.  I tried one night without success having to get up and take med at 3am. 
Does anyone have any suggesting on how to make it a few days without the meds? and has anyone else suffered any adverse effects of Pepcid.
Still a possibility that I have had the Parvo Virus and my symptoms are related to this.  Wont find this out for another month.
Any suggestions??
Thank you,

Veteran Member

Date Joined Jan 2006
Total Posts : 629
   Posted 9/13/2006 10:31 AM (GMT -6)   
Sorry I have nothing helpful at all.. But Hopefully someone will come along that can help..

29 y/o Female Diagnosed with Crohn's October 2005 (symptoms for as long as I can remember) & Gerd 1996 Currently taking - 6mp 50mg per day, Pentasa 1000mg 2x per day, Remicade every 8 weeks (but need it sooner), Tramadol prn, Phenergan prn,  Nexium, Prozac, Nordette, Multi-Vit, and Digestive Advantage for IBD. "What doesn't kill us - sometimes drop kicks us into a new and better place - a place we mightn't have gotten to any other way."  - Unknown                                                                             


Veteran Member

Date Joined Jan 2006
Total Posts : 1629
   Posted 9/13/2006 2:41 PM (GMT -6)   
Have you asked your doctor if its possible to get these types of side effects from this drug?
Co~Moderator: Depression Forum

Regular Member

Date Joined Mar 2006
Total Posts : 151
   Posted 9/18/2006 2:01 PM (GMT -6)   
I had the same symptoms after being on Prilosec for 1 doctor suspected it was affecting my liver due to those symptoms....I had a metabolic liver panel and showed that the enzymes were elevated. I was advised to discontinue taking Prilosec immediately. At that time I was afraid so I begged to just reduce the dose. A lot of prayers helped too.
1 month later the liver test was normal....PPI's are metabolized heavily in the liver.
I remember my fingers and toes were all swollen, red and painful. My back was hurting at that time too.
Now I am actually not taking the Prilosec anymore.

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, March 18, 2018 6:06 AM (GMT -6)
There are a total of 2,940,946 posts in 322,699 threads.
View Active Threads

Who's Online
This forum has 161115 registered members. Please welcome our newest member, PintsizedAnamchara.
266 Guest(s), 3 Registered Member(s) are currently online.  Details
Spanish, Saipan Paradise, k07